# SDR SWIA200515807

- Difficulty date: November 3, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 5,862 hours, 5,235 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MSGS.  REPLACED FLAP POSITION TRANSMITTER.  OPERATIONAL CHECK GOOD IAW 27-50-00.
